# SDR ASAA0853932

- Difficulty date: December 1, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 5,529 hours, 1,682 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Failed
- Location: Cockpit Window
- Part time: 5,529 hours, 1,682 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT CONDITION 10 MIN AFTER TAKEOFF TURNED HEAT OFF FOR 5 MINUTES PER QRH UPON TURNING HEAT ON THE OVERHEAT LAMP ILLUMINATED IMMEDIATELY.  TURNED HEAT OFF FOR REMAINDER OF FLIGHT.  RT SIDE WHCU FAULTS SENSOR.  W/RT SIDE WINDOW HEATED FOUND PRIMARY SENSOR AT 364 OHMS.  SPARE AT 352 OHMS.  MAX IS 330 OHMS PER MM 30-41-21-760-801 TABLE 502.  CHECK OF HEAT FILM RESISTANCE GOOD PER MM 30-41-21-000-801.  VERIFIED WINDOW IS TAPPED PROPERLY REF WD 30-41-11 PG 3.  REMOVED AND REPLACED R2 WINDOW.
